Journal article icon

Journal article

Escapable law

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Publisher copy:
10.1093/jrls/jly024

Authors


More by this author
Institution:
University of Oxford
Division:
Social Sciences Division
Department:
Law
Subgroup:
Law Faculty
Oxford college:
Balliol College
Publisher:
Oxford University Press Publisher's website
Journal:
Jerusalem Review of Legal Studies Journal website
Volume:
19
Issue:
1
Pages:
110–124
Publication date:
2019-06-14
Acceptance date:
2018-11-27
DOI:
EISSN:
2219-7117
ISSN:
2219-7125
Pubs id:
pubs:948334
URN:
uri:6da1ad04-5a6e-45d0-91c8-09e757f8a1e9
UUID:
uuid:6da1ad04-5a6e-45d0-91c8-09e757f8a1e9
Local pid:
pubs:948334
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP